# SDR USAA2012090400001

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 57,743 hours, 37,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED TWO AFT SEAT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED CHARGER ASSEMBLY, INCLUDING BATTERY PACK, AT AFT RIGHT EMERGENCY LIGHT PER TASK 33-51-51-962-016.  OPS CHECK OK.
